×

zbMATH — the first resource for mathematics

Propagation des singularités analytiques pour les solutions des équations aux derivées partielles. (French) Zbl 0312.35064

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] K.G. ANDERSON, Analytic wave front sets for solution of linear partial differential equations of principal type, Trans. Amer. Mat. Soc., 176 (1973), 5-22. · Zbl 0259.35072
[2] J.M. BONY et P. SCHAPIRA, Existence et prolongement des solutions holomorphes des équations aux dérivées partielles, Inventiones Math., 17 (1972), 95-105. · Zbl 0225.35008
[3] J.M. BONY et P. SCHAPIRA, Solutions hyperfonctions du problème de Cauchy, Lecture-Notes in Math., Springer, 287, (1973), 82-98. · Zbl 0258.35062
[4] J.M. BONY et P. SCHAPIRA, Propagation des singularités analytiques des solutions des équations aux dérivées partielles, C.R. Acad. Sc. Paris, série A, 279 (1974), 231-233. · Zbl 0299.35088
[5] L. BOUTET DE MONVEL et P. KREE, Pseudo-differential operators and Gevrey classes, Ann. Inst. Fourier, 17 (1967), 295-323. · Zbl 0195.14403
[6] J.J. DUISTERMAAT et L. HÖRMANDER, Fourier integral operators II, Acta Math., 128 (1972), 183-289. · Zbl 0232.47055
[7] L. HÖRMANDER, Linear partial differential operators, Springer. · Zbl 0108.09301
[8] L. HÖRMANDER, Uniqueness theorem and wave front sets for solutions of linear differential operators equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 617-704. · Zbl 0226.35019
[9] M. KASHIWARA, Communication personnelle, Nice, Juin 1973.
[10] M. KASHIWARA et T. KAWAÏ, Microhyperbolic pseudo-differential operators I (à paraître).
[11] T. KAWAÏ, Construction of local elementary solutions for linear partial differential operators with real analytic coefficients I, Publ. R.I.M.S., Kyoto Univ., 7 (1971), 363-397. · Zbl 0216.12303
[12] H. KOMATSU, An introduction to the theory of hyperfunctions, Lecture-Notes in Math., Springer, 287 (1973), 3-40. · Zbl 0258.46040
[13] A. MARTINEAU, Le “edge of the wedge theorem” en théorie des hyperfonctions de Sato, Proc. Intern. Conf. on Functional Analysis and Related Topics, Univ. of Tokyo Press, (1969), 95-106. · Zbl 0193.41503
[14] M. SATO, Theory of hyperfunctions II, J. Fac. Sci. Univ. Tokyo, (1960), 387-437. · Zbl 0097.31404
[15] M. SATO, Regularity of hyperfunction solutions of partial differential equations, Proc. Nice, Congress 2, Gauthiers-Villars, (1970), 785-794. · Zbl 0232.35004
[16] M. SATO, T. KAWAÏ et M. KASHIWARA, Hyperfunctions and pseudo-differential equations, Lecture-Notes in Math., Springer, (1973), 265-529. · Zbl 0277.46039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.